Volume 22, Number 1, January-March 2016
|Page(s)||64 - 87|
|Published online||02 September 2015|
A notion of compliance robustness in topology optimization
Laboratoire de Mathématiques d’Avignon, Faculté des
Sciences, 33 rue
Revised: 26 September 2014
The goal of this paper is twofold. On one hand, our work revisits the minimization of the robust compliance in shape optimization, with a more natural and more general approach than what has been done before. On the other hand, following a more recent viewpoint on robust optimization, we study the maximization of the so-called stability radius for a fixed maximal compliance. We provide theorical as well as numerical results.
Mathematics Subject Classification: 49Q10 / 49M29 / 74P05 / 74P10 / 74P15 / 90C20
Key words: Robustness / stability radius / compliance / topological derivative / topology optimization
© EDP Sciences, SMAI 2015
Initial download of the metrics may take a while.